Vol. 45, No. 2, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Restricting isotopies of spheres

Jospeh Atkins Childress, Jr.

Vol. 45 (1973), No. 2, 415–418
Abstract

In this note we consider the problem of determining whether isotopic homeomorphisms of Sn that agree on a subset X of Sn are isotopic by an isotopy that is fixed on X. In particular, in the PL category, an affirmative answer is obtained for X a locally unknotted closed cell or an unknotted sphere.

Mathematical Subject Classification
Primary: 57C25
Secondary: 57C35
Milestones
Received: 11 November 1971
Published: 1 April 1973
Authors
Jospeh Atkins Childress, Jr.